# SDR ASAA0480130

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593643437
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND FORWARD CARGO COMPARTMENT STATION 247 CORROSION ON LONGERON 30.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICE IAW MD80 SRM 53-02.  (M)
